# SDR DXTA200702076

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 6,260 hours, 4,835 cycles
- Engine: Pwa PW545A
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR (MASTER CAUTION) ALONG WITH (LOW BRAKE PRESS) AND (ANTISKID INOP) ILLUMINATED FLASHING FOR APPROX 30 SECONDS.  LIGHTS EXTINGUISHED PRIOR TO LANDING AND NORMAL BRAKING WAS NOTED.  T/S FOUND SYSTEM OPS CHECKS NORMAL. ITEM IS A COLD SOAK ISSUE. REMOVED & REPLACED BRAKE MOTOR. CYCLE TIME SAME AS PREVIOUS MOTOR. REMOVED & REPLACED BRAKE POWER PACK ASSY WITH A NEW ASSY. BLED BRAKE BRAKES. OPS CHECKS GOOD I/A/W CE560 XL M/M 32-42-06
